# SDR REXA2013071701422

- Difficulty date: July 17, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 14,048 hours, 8,601 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER THRUST REVERSER HINGE LINE FAIRING CRACKED AT FASTENER HOLE.  R & R LT UPPER THRUST REVERSER HINGE LINE FAIRING IAW SRM 51-24-21, PN CR3212-4-2.
